User menu

Nontrivial solution of a semilinear Schrodinger equation

Bibliographic reference Troestler, C. ; Willem, Michel. Nontrivial solution of a semilinear Schrodinger equation. In: Communications in Partial Differential Equations, Vol. 21, no. 9-10, p. 1431-1449 (1996)
Permanent URL
  1. Alama Stanley, Li Yanyan, Existence of solutions for semilinear elliptic equations with indefinite linear part, 10.1016/0022-0396(92)90145-d
  2. Benci Vieri, Rabinowitz Paul H., Critical point theorems for indefinite functionals, 10.1007/bf01389883
  3. Coste J., The continuous model. Physical review B, 39, 13096 (1989)
  4. Buffoni B., Jeanjean L., Stuart C. A., Existence of a nontrivial solution to a strongly indefinite semilinear equation, 10.1090/s0002-9939-1993-1145940-x
  5. Esteban Maria J., Séré Eric, Stationary states of the nonlinear Dirac equation: A variational approach, 10.1007/bf02099273
  6. Gohberg, I., Golberg, S. and Kaashoek, M. 1991. “Classes of linear operators”. Vol. 1, Birkhäuser.
  7. Heinz H.-P, Küpper T, Stuart C.A, Existence and bifurcation of solutions for nonlinear perturbations of the periodic Schrödinger equation, 10.1016/0022-0396(92)90118-7
  8. Höfer H., Mathematische Annalen, 483
  9. Hofer H., Zehnder E., Periodic solutions on hypersurfaces and a result by C. Viterbo, 10.1007/bf01389030
  10. Jeanjean L., Solutions in Spectral Gaps for a Nonlinear Equation of Schrödinger Type, 10.1006/jdeq.1994.1095
  11. Lions P.L., Part 1 and 2. Ann. Inst. Henri Poincaré, 1, 109 (1984)
  12. Moulis Nicole, Approximation de fonctions différentiables sur certains espaces de Banach, 10.5802/aif.400
  13. Nabiev R. F., Botez D., Yeh P., Spatial gap solitons in periodic nonlinear structures, 10.1364/ol.18.001612
  14. Séré Eric, Homoclinic orbits on compact hypersufaces in 293-1293-1293-1, of restricted contact type, 10.1007/bf02099430
  15. Smale S., An Infinite Dimensional Version of Sard's Theorem, 10.2307/2373250
  16. Tanaka Kazunaga, Homoclinic orbits in a first order superquadratic hamiltonian system: Convergence of subharmonic orbits, 10.1016/0022-0396(91)90095-q
  17. Willem M., Progress in Diff. Eqns, to appear